# SDR AU990136

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 2312M782
- Condition: Failed
- Location: Windshield
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) LT WINDSCREEN WIPER CONVERTER FAULTY.  SUSPECT WORN GEAR.
